MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR

KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR
Model Number 8403XD
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.It was confirmed that the device failure neither caused nor contributed to the patient's death.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, image dropouts.It was confirmed by doctor that the patient had already died by the time paramedic team arrived, but attempts were still made to secure the airway.Date of death is unknown.Doctor/paramedic confirmed that the device failure neither caused nor contributed to the patient's death.Appropriate replacement equipment was available at the time of use.

Brand Name
C-MAC® POCKET MONITOR
Common Device Name
C-MAC® POCKET MONITOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22670717
Report Number2020550-2025-01307
Device Sequence Number18013980
Product Code CCW
UDI-Device Identifier04048551396032
UDI-Public04048551396032
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
Report Date (Section F) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XD
Device Catalogue Number8403XD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/18/2025
Event Location Hospital
Date Report to Manufacturer07/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 8404BXCSN: (B)(6)
Outcome Attributed to Adverse Event Death;
Patient SexUnknown